Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP MEDLINE; PILL CRUSHER/CUTTER
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
MEDLINE INDUSTRIES, LP MEDLINE; PILL CRUSHER/CUTTER
Model Number
NON137000
Health Effect - Clinical Code
No Clinical Signs, Symptoms or Conditions (4582)
Date of Event
01/20/2026
Type of Reportable Event
Malfunction
Event or Problem Description
When crushing medication with the pill cutter pieces of the plastic break off and are mixed in will the broken pill.
New Search
Submit an Adverse Event Report
Brand Name
MEDLINE
Common Device Name
PILL CRUSHER/CUTTER
Manufacturer
(Section D)
MEDLINE INDUSTRIES, LP
three lakes drive
northfield IL 60093
MDR Report Key
24589414
Report Number
24589414
Device Sequence Number
5573103
Product Code
OHY
UDI-Device Identifier
20888277705224
UDI-Public
(01)20888277705224
Combination Product (Y/N)
N
Initial Reporter State
CA
Number of Events Summarized
1
Summary Report (Y/N)
N
Reporter Type
User Facility
Initial Reporter Occupation
Non-Healthcare Professional
Type of Report
Initial
Report Date
(Section B)
01/23/2026
Report Date
(Section F)
01/23/2026
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
No
Is this a Product Problem Report?
Yes
Operator of Device
Health Professional
Device Model Number
NON137000
Device Catalogue Number
NON137000
Device Lot Number
25125010007
Was Device Available for Evaluation?
Yes
Was the Report Sent to FDA?
Yes
Event Location
Hospital
Date Report to Manufacturer
03/13/2026
Initial Date Received by Manufacturer
Not provided
Initial Report FDA Received Date
03/13/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device
Unknown
Patient Sequence Number
1
Outcome Attributed to Adverse Event
Other;
Patient Sex
Unknown
Date Report Sent to FDA
01/23/2026